Volume 12, issue 3 (2008)

Download this article
For screen
For printing
Recent Issues

Volume 18 (2014)
Issue 1 1–616
Issue 2 617–1244
Issue 3 1245–1863

Volume 17 (2013) 1–5

Volume 16 (2012) 1–4

Volume 15 (2011) 1–4

Volume 14 (2010) 1–5

Volume 13 (2009) 1–5

Volume 12 (2008) 1–5

Volume 11 (2007)

Volume 10 (2006)

Volume 9 (2005)

Volume 8 (2004)

Volume 7 (2003)

Volume 6 (2002)

Volume 5 (2001)

Volume 4 (2000)

Volume 3 (1999)

Volume 2 (1998)

Volume 1 (1997)

G&T Monographs
The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060

Minimality of the well-rounded retract

Alexandra Pettet and Juan Souto

Geometry and Topology 12 (2008) 1543–1556

DOI: 10.2140/gt.2008.12.1543

Abstract
[an error occurred while processing this directive]

Keywords

well-rounded retract, symmetric space, systole, deformation retract, lattice

Mathematical Subject Classification

Primary: 20F65

Secondary: 11F75, 12G10, 53C35

References
Publication

Received: 1 December 2007
Revised: 18 April 2008
Accepted: 27 April 2008
Published: 10 June 2008
Proposed: Benson Farb
Seconded: Walter Neumann, Martin Bridson

Authors
Alexandra Pettet
Department of Mathematics
Stanford University
Stanford
California 94305
USA
Juan Souto
Department of Mathematics
University of Michigan
Ann Arbor
Michigan 48109
USA